| Model Number |
305343 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/14/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Oem manufacture: the manufacturing location for this product is flextronics.This site is an oem manufacturing site.Therefore, bd corporate headquarters in franklin lakes, nj has been listed in sections d.3.And g.1., and the franklin lakes fda registration number has been used for the manufacture report number.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd¿ multi-use nestable sharps collector had a missing lid.The following information was provided by the initial reporter, translated from japanese: during the inspection at the customer's side, it was found that there was no lid on the product.
Event or Problem Description
Additional Manufacturer Narrative
H6.Investigation summary: no photos or samples were received.Customer confirmed that additional information was not available and all evidence was provided.According to the dhr review process, the result showed there were no issues reported like missing lids during the manufacturing process for the lot number (1288928) reported under this customer complaint.A review of the ncmr¿s was performed; the result showed that no missing lids issues were reported for the same part number throughout the last twelve months.According with this investigation, there is not enough information provided from customer like pictures of the original packaging in order to determine the root cause of this issue, however, with the lot number provided we can identify that this product was manufactured by flex in october 15, 2021.Within complaint report, it¿s mentioned that during inspections at the customer¿s side, it was found that there was no lid on the product.The variables that could generate this failure mode such as handling, transportation, storage or partial sales from distributor are unknown.Additional information is required to discard issue was generated by distributor facility, since partial sells and controls to handle remaining material is unknown, therefore, the likelihood of sending boxes with incorrect quantity exist.In addition, the current manufacturing controls were reviewed, and confirmed the capability to detect this type of issue (missing lids).Based on information provided it was not possible to confirm the root cause like a failure mode related to the manufacturing process since information such as method used to handle, shipped partial sells and controls to storage the remaining product within distributor facility is unknown.